advertisement
Question
Posted by: Shona | 2008/05/29

Side effects injection

Hi all

I'm thinking of switching to the injection .

Are there any side effects that I should know about.??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look under Contraception on this site. There is information on the pros and cons of the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Shona | 2008/05/29

tx Robar will do. I'm 40 and no more kids for me.

Reply to Shona
Posted by: robar | 2008/05/29

i am on 2 months and it is mostly better if you r laible to forget to take the pill. and by the way, with the injection it stops your uterus from being lined so u may not even get your period. + it may take quite a few months to fall pregnant( it took me 8 months after stoppin) I would suggest getting checked out by your doc first. And look on the internet under google for side effects. Check out NUR-Isterate.

Reply to robar
Posted by: Shona | 2008/05/29

Tx Roxy , so must I ask for the 2 month injections.

Reply to Shona
Posted by: roxy | 2008/05/29

Hey,Injection is f9,jus that their are side effects on the 3moths injection,Eeting habbits,on the 2month theirs no complications just that you'll still get ur periods though.

Reply to roxy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement